# SDR DALA2015031102100

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 46,403 hours, 17,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS DISCOVERED IN THE BS 727E FRAME INNER CHORD BETWEEN S-23R AND S-24R. MAINTENANCE REPAIRED IAW ERA 513586-14.
